# SDR QMLA2013012613013

- Difficulty date: January 26, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N184WK
- Make and model: Bolkms BK117C2
- Aircraft serial: 9171
- Aircraft time: 1,630 hours, 6,920 cycles
- Engine: Tmeca ARRIEL1E2
- System (JASC): 6200 · Main Rotor System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED AFTER TAKEOFF, GOING THROUGH TRANSITIONAL LIFT, TRIM (YAW) TRIED TO MAKE NOSE YAW RIGHT, PILOT HAD TO EXCESSIVELY FIGHT TRIM.  MECHANICS HAVE CHECKED THE TAIL ROTOR CONTROL SYS, INSPECTED AND CLEANED T/R BLADE GRIPS AND PERFORMED AUTOPILOT CHECKS FOR THE TAILROTOR.  NO OBVIOUS PROBLEMS FOUND AND WE WILL BE PERFORMING A FLIGHT CHECK WHEN MAST MOMENT EXCEEDANCE DISCREPANCY IS CLEARED.
